# SDR DALA2023051603911

- Difficulty date: May 12, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 CORROSION OUT OF LIMITS ON BOX BEAM BTW STA 324 TO STA 365 RBL 63 AT PAX CABIN IN REF NRC 00596. CORRECTIVE ACTION: SUMMARY OF NRC 00738: CORROSION LEVEL 2; NEW BOX BEAM (2EA) AT RBL 63 BTW STA 324 TO STA 365 WERE REPLACED PER B-757-200 SRM. (2762864)
